Indico has been upgraded to v2.3. Please see our blog for a list of improvements.

Scientific Policy Committee - Three-Hundred-and-Fourteenth Meeting

Europe/Zurich
60/6-015 - Room Georges Charpak (Room F) (CERN)

60/6-015 - Room Georges Charpak (Room F)

CERN

90
Show room on map
    • 14:00 17:00
      2.00 p.m. Normal Session
      • 14:00
        Adoption of the Agenda 5m
      • 14:05
        Approval of the Draft Minutes of the Three-Hundred-and-Thirteenth Meeting 5m
      • 14:10
        Matters Arising 5m
      • 14:15
        Chair's Report 5m
      • 14:20
        Briefing by the President of Council 5m
      • 14:25
        Report by the Director-General (Director-General - Oral) 5m
      • 14:30
        LHC Matters 1h 30m
        • Status Report on LHC Experiments and Computing (E.Elsen - Oral) 40m
        • Status Report on LS2, LIU and HL-LHC (F. Bordry - Oral) 40m
      • 16:00
        Coffee 30m
      • 16:30
        The Medium-Term Plan for the Period 2020-2024 and Draft Budget of the Organization for the Sixty-Sixth Financial Year 2020 20m
      • 16:50
        Annual Progress Report for 2018 10m
    • 17:00 18:00
      5.00 p.m. Restricted Session
      • 17:00
        Discussion on New SPC Membership 1h
    • 19:00 20:30
      Dinner (Glass-Box – Restaurant No.1) 1h 30m
    • 09:00 10:00
      9.00 a.m. Closed Session
      • 09:00
        Closed Session Matters 1h
    • 10:00 11:00
      10.00 a.m. Restricted Session
      • 10:00
        Close-out Report on the Closed Session 20m
      • 10:20
        Continued discussion on New SPC Membership 20m
      • 10:40
        Revision of the Terms of Reference of the SPC 20m
    • 11:00 11:30
      Coffee 30m
    • 11:30 12:45
      11.30 a.m. Normal Session
      • 11:30
        Close-out Report on the Closed and Restricted Sessions 10m
      • 11:45
        Muon Colliders - Status and Prospects (D. Schulte - Oral) 35m
      • 12:20
        Summary of Conclusions 5m
      • 12:30
        Agenda for Next Meeting 5m
      • 12:40
        A.O.B. 5m
    • 12:45 14:00
      Lunch (Glass-Box - Restaurant No.1) 1h 15m